Keywords: tracking problem.
@article{TM_2020_308_a15,
author = {V. I. Maksimov},
title = {Tracking the {Solution} of a {Linear} {Parabolic} {Equation} {Using} {Feedback} {Laws}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {222--231},
year = {2020},
volume = {308},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2020_308_a15/}
}
V. I. Maksimov. Tracking the Solution of a Linear Parabolic Equation Using Feedback Laws. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and dynamical systems, Tome 308 (2020), pp. 222-231. http://geodesic.mathdoc.fr/item/TM_2020_308_a15/
[1] Barbu V., Optimal control of variational inequalities, Res. Notes Math., 100, Pitman Adv. Publ. Program, London, 1984 | MR | Zbl
[2] Bensoussan A., Da Prato G., Delfour M.C., Mitter S.K., Representation and control of infinite dimensional systems, v. 1, Birkhäuser, Boston, 1992 | MR | Zbl
[3] Blizorukova M., Maksimov V., “On an algorithm for the problem of tracking a trajectory of a parabolic equation”, Int. J. Appl. Math. Comput. Sci., 27:3 (2017), 457–465 | DOI | MR | Zbl
[4] Brézis H., “Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations”, Contributions to nonlinear functional analysis, Proc. Symp. Univ. Wis. (1971), Acad. Press, New York, 1971, 101–156 | DOI | MR
[5] H. Gajewski, K. Gröger, and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verl., Berlin, 1974 | MR | Zbl
[6] Game-Theoretical Control Problems, Springer, New York, 1988 | MR | Zbl
[7] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969 | MR
[8] V. I. Maksimov, “On tracking solutions of parabolic equations”, Russ. Math., 56:1 (2012), 35–42 | DOI | MR | Zbl
[9] V. I. Maksimov, “Algorithm for shadowing the solution of a parabolic equation on an infinite time interval”, Diff. Eqns., 50:3 (2014), 362–371 | DOI | MR | Zbl
[10] V. I. Maksimov and Yu. S. Osipov, “Infinite-horizon boundary control of distributed systems”, Comput. Math. Math. Phys., 56:1 (2016), 14–25 | DOI | MR | Zbl
[11] Moreau J.-J., “Proximité et dualité dans un espace hilbertien”, Bull. Soc. math. France, 93 (1965), 273–299 | DOI | MR | Zbl
[12] Yu. S. Osipov, A. V. Kryazhimskii, and V. I. Maksimov, “N. N. Krasovskii's extremal shift method and problems of boundary control”, Autom. Remote Control, 70:4 (2009), 577–588 | DOI | MR | Zbl